# SDR CHQA200500019

- Difficulty date: January 27, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N839RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145724
- Aircraft time: 4,723 hours, 4,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP WAS FOUND TO BE ON THE WRONG POSITION.  REPOSITIONED EMERGENCY FLOOR LIGHTING STRIPS AS PER EMB 135 MM 33-50-12.  OPS CHECK GOOD.
